# SDR Q2SA20210712448

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 51,415 hours, 28,742 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITHOUT INCIDENT. CREW REPORTED ON APPROACH SELECTED FLAP 30 AND THEY REMAINED AT FLAP 15. CYCLED FLAP LEVER TO 15 THEN BACK TO 30, FLAPS WOULD NOT MOVE FROM FLAP 15. MAINTENANCE VISUALLY INSPECTED FLAPS AND SLATS AND CYCLED FLAPS FULL UP AND DOWN, 3 TIMES. NO DEFECTS NOTED. PERFORMED FIM 27-81 TASK 803 AND 27-51 TASK 801. NO EXISTING FAULTS. OPERATIONAL CHECKS GOOD AND AIRCRAFT RELEASED ON LOG PAGE 1335664.
